Alert archive / Georgia / Severe Thunderstorm Warnings in 2023

Severe Thunderstorm Warning 151, NWS Atlanta, GA

April 1, 2023Dooly County, Houston County, Pulaski County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Apr 1, 2023, 1:13 PM EDT for Dooly County, Houston County, Pulaski County, Georgia. It was in force for 36 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 1, 2023, 1:13 PM EDT (17:13 UTC)
Expired
Apr 1, 2023, 1:49 PM EDT
In force
36 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
60.0 mph

Counties Dooly County, GA, Houston County, GA, Pulaski County, GA

The radar

The Robins AFB radar (KJGX), 59 km from the middle of the area, began a volume at 17:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 1, 1:18 PM EDTTSTM WND DMGUnadilla, GAPOWERLINES DOWN AT BORUM ST AND PEAVY ST.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 5.2 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2023-04-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 213 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2023-04-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 324 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
213 J/kg
Mixed-layer CIN
-37 J/kg
Mixed-layer LCL
702 m above ground
0-6 km bulk shear
64 kt
0-1 km storm-relative helicity
324 m²/s²
0-3 km storm-relative helicity
384 m²/s²
Significant tornado parameter
0.5
Supercell composite
3.1

Open this sounding in Storm Lab

The text

As transmitted.

081 
WUUS52 KFFC 011713
SVRFFC
GAC093-153-235-011800-
/O.NEW.KFFC.SV.W.0151.230401T1713Z-230401T1800Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
113 PM EDT Sat Apr 1 2023

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  West central Pulaski County in central Georgia...
  Northeastern Dooly County in central Georgia...
  Southwestern Houston County in central Georgia...

* Until 200 PM EDT.

* At 113 PM EDT, a severe thunderstorm was located near Unadilla, or
  12 miles north of Vienna, moving east at 35 mph.

  HAZARD...60 mph wind gusts and penny size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Unadilla, Pinehurst, Browndale and Mock Springs. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3222 8387 3229 8386 3229 8385 3232 8385
      3233 8355 3224 8351 3217 8358
TIME...MOT...LOC 1713Z 278DEG 30KT 3227 8381 

TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
2 follow-up statements
933 
WWUS52 KFFC 011747
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
147 PM EDT Sat Apr 1 2023

GAC093-153-011757-
/O.CAN.KFFC.SV.W.0151.000000T0000Z-230401T1800Z/
Dooly GA-Houston GA-
147 PM EDT Sat Apr 1 2023

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN DOOLY AND
SOUTHWESTERN HOUSTON COUNTIES IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
central Georgia.

LAT...LON 3218 8361 3224 8361 3224 8362 3225 8362
      3225 8361 3229 8361 3232 8359 3233 8355
      3224 8351 3217 8358
TIME...MOT...LOC 1747Z 278DEG 30KT 3223 8347 

$$

GAC235-011800-
/O.CON.KFFC.SV.W.0151.000000T0000Z-230401T1800Z/
Pulaski GA-
147 PM EDT Sat Apr 1 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 PM EDT
FOR WEST CENTRAL PULASKI COUNTY...

At 147 PM EDT, a severe thunderstorm was located over Wallace, or
near Hawkinsville, moving east at 35 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Browndale and Mock Springs. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3218 8361 3224 8361 3224 8362 3225 8362
      3225 8361 3229 8361 3232 8359 3233 8355
      3224 8351 3217 8358
TIME...MOT...LOC 1747Z 278DEG 30KT 3223 8347 

TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
931 
WWUS52 KFFC 011749
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
149 PM EDT Sat Apr 1 2023

GAC235-011759-
/O.CAN.KFFC.SV.W.0151.000000T0000Z-230401T1800Z/
Pulaski GA-
149 PM EDT Sat Apr 1 2023

...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL PULASKI COUNTY IS
CANCELLED...
        
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled.  However gusty winds and
heavy rain are still possible with this thunderstorm.

A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
central Georgia.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Peachtree City.

LAT...LON 3218 8361 3224 8361 3224 8362 3225 8362
      3225 8361 3229 8361 3232 8359 3233 8355
      3224 8351 3217 8358
TIME...MOT...LOC 1747Z 278DEG 30KT 3223 8345 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 1, 7:27 AM EDT, 5 hours 46 minutes earlier.

Area forecast discussion, Apr 1, 7:27 AM EDT, 5 hours 46 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Peachtree City GA
727 AM EDT Sat Apr 1 2023

...New 12Z Aviation Discussion...

.SHORT TERM...
(Today through Sunday)
Issued at 428 AM EDT Sat Apr 1 2023

As of 0830z (4:30 AM) this morning, a NE-to-SW oriented line of
convection with embedded supercells is nearing the NW corner of
the state. The line is progged to push through Metro Atlanta and
Athens between 11z-15z, and push through Macon and Columbus
between 13z-18z.

As far as the SPC Convective Outlook valid until 12z, far NW GA
remains under a Slight Risk with the remainder of N GA roughly
along and north of I-85 under a Marginal Risk. SPC/RAP
mesoanalysis depicts MLCAPE peaking around 500 J/kg across this
area as the line of convection moves through, along with both
effective SRH and 0-1 km SRH around 200-300 m^2/s^2 and favorably
curved hodographs. All this said, expect for convection to
maintain intensity across the Slight and Marginal Risk areas
through the morning and continue to pose a threat for damaging
wind gusts and tornadoes. Speaking specifically to the tornado
risk, a Tornado Watch is in effect across NW GA until 13z.

After 12z, the SPC Convective Outlook picks up with a Marginal
Risk generally along and south of I-20 and a Slight Risk roughly
from a Columbus to Macon to Augusta line. Assuming adequate
daytime heating and resulting destabilization, could see SBCAPE
and MUCAPE climb to 1000-1500 J/kg across the Slight Risk area
this afternoon. The environment is forecast to remain supportive
of robust updrafts -- with the potential for supercells -- given
hi-res models depicting sufficiently high supercell composite
parameter values (which take into account MUCAPE, effective SRH,
and effective bulk wind difference). In addition to damaging winds
and tornadoes, severe storms this afternoon could also produce
hail, though marginal mid-level lapse rates could prove to be a
limiting factor.

Cloud cover will clear quickly behind the line of convection as
the attendant cold front pushes through. A Wind Advisory is in
effect from 12z this morning to 03z Sunday (11 PM tonight) for
counties along and north of I-20. Sustained winds will be 20-25
mph and gusts will be 35-40 mph as the pressure gradient tightens
in the wake of the departing low pressure system that is driving
the severe weather threat. Wind gusts could be even higher at
elevations above 2000 feet.

Much colder air will arrive overnight with Sunday morning lows in
the mid-30s to to mid-50s. Sunday will be sunny to mostly sunny
with afternoon highs in the upper 60s to mid-70s.

Martin

&&

.LONG TERM...
(Sunday night through Friday)
Issued at 428 AM EDT Sat Apr 1 2023

A cold front will bring additional chances for showers and
thunderstorms for the late week into the weekend.

High pressure will be in place across the CWA for the first part
of next week. A cold front will begin to move out of the central
US into the Mississippi River Valley by late Tuesday into
Wednesday. The boundary should cross the Mississippi River on
Wednesday and then move through much of the CWA on Thursday. The
front will end up stalling across southern GA or the FL panhandle
for the latter half of the week into the early part of the weekend
as it becomes parallel to the flow in the mid levels. Models have
been pushing the boundary further south from run to run and not
confident that the boundary will push as far south as the northern
GOMEX. So, precip chances for the end of the week into the early
weekend will depend heavily on where the boundary sets up. Several
waves of low pressure are progged to move east along the
boundary, so the potential for locally heavy rainfall will exist
along and south of where the front stalls.

Models are also still progging the chance for some showers and
thunderstorms overnight Sunday into Monday as a strong southern
stream shortwave moves across the Gulf States. Thickness values do
indicate that there is some potential for an organized area of
thunderstorms and will not make any major changes to this period
in the forecast.

NListemaa

&&

.AVIATION...
(12Z TAFS)
Issued at 710 AM EDT Sat Apr 1 2023

TSRA have begun to impact RYY and PDK, with ATL and FTY expected
to get TSRA starting at 12z and AHN at 13z. This messy area of
convection will clear the ATL area sites and AHN by 15z-16z with
quickly improving ceilings in its wake. The convection will impact
MCN and CSG between 15z-17z. SW winds are breezy ahead of the
convection -- 15-20 kts with gusts of 25-30 kts. Winds will remain
just as gusty after the convection moves through, although wind
direction will become westerly.

//ATL Confidence...12Z Update...
High confidence on all elements.

Martin

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          44  72  50  70 /   0   0  10  30
Atlanta         45  71  52  70 /   0   0  20  40
Blairsville     36  68  44  65 /   0   0  10  30
Cartersville    41  70  50  70 /   0   0  20  40
Columbus        48  75  54  75 /   0   0  20  50
Gainesville     43  71  50  67 /   0   0  10  30
Macon           49  74  53  75 /   0   0  10  40
Rome            41  71  50  70 /   0   0  20  40
Peachtree City  43  72  51  73 /   0   0  20  50
Vidalia         52  76  54  78 /   0   0   0  20

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Wind Advisory until 11 PM EDT this evening for GAZ001>009-
011>016-019>025-027-030>039-041>055-057.

&&

SHORT TERM...Martin
LONG TERM....NListemaa
AVIATION...Martin
Hazardous weather outlook, Apr 1, 9:28 AM EDT, 3 hours 45 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
928 AM EDT Sat Apr 1 2023

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-021330-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
928 AM EDT Sat Apr 1 2023

This Hazardous Weather Outlook is for portions of North and
Central Georgia.

.DAY ONE...Today and Tonight...

A line of thunderstorms is moving through north Georgia and will
move into central Georgia later this morning and afternoon. A few
of the thunderstorms could be strong to severe, capable of
producing damaging wind gusts. There is also some potential for
isolated brief tornadoes. Heavy rain with stronger storms may also
lead to localized flash flooding.

.DAYS TWO THROUGH SEVEN...Sunday through Friday...

Thunderstorms will be possible again during the mid to late week
as a cold front stalls across portions of central Georgia.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested but spotters are encouraged
to submit reports of severe weather through the web by going to
weather.gov/atlanta.  Please relay any information about observed
severe weather to the NWS while following all local, state, and
CDC guidelines.

In the hours before

Special weather statement, Apr 1, 11:46 AM EDT, 1 hour 27 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1146 AM EDT Sat Apr 1 2023

GAZ058>060-071>073-011615-
Butts GA-Putnam GA-Monroe GA-Baldwin GA-Jones GA-Jasper GA-
1146 AM EDT Sat Apr 1 2023

...A strong thunderstorm will impact portions of northwestern
Baldwin, Putnam, northeastern Monroe, southeastern Butts, northern
Jones and Jasper Counties through 1215 PM EDT...

At 1146 AM EDT, a strong thunderstorm was over McElheneys Crossroads,
or near Monticello, moving east at 60 mph.

HAZARD...Winds up to 40 mph, pea sized hail, frequent lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Milledgeville, Eatonton, Jackson, Monticello, Flovilla, Meriwether,
Ethridge, Berner, Resseaus Crossroads, Warfield, Willard, Plant
Harlee Branch, Blount, Hillsboro, McElheneys Crossroads,
Stanfordville, Indian Springs State Park, Adgateville, Blountsville
and Round Oak.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3311 8399 3331 8400 3341 8329 3311 8327
TIME...MOT...LOC 1546Z 265DEG 52KT 3324 8377

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
Special weather statement, Apr 1, 12:00 PM EDT, 1 hour 13 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1200 PM EDT Sat Apr 1 2023

GAZ080-081-091>094-011630-
Macon GA-Schley GA-Peach GA-Taylor GA-Marion GA-Crawford GA-
1200 PM EDT Sat Apr 1 2023

...A strong thunderstorm will impact portions of Macon, central
Marion, southwestern Peach, south central Crawford, central Schley
and southern Taylor Counties through 1230 PM EDT...

At 1200 PM EDT, a strong thunderstorm was over Tazewell, or near
Buena Vista, moving east at 55 mph.

HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Fort Valley, Buena Vista, Butler, Ellaville, Oglethorpe, Montezuma,
Marshallville, Reynolds, Ideal, Brantley, Murrays Crossroads,
Whitewater State Park, Nakomis, Rupert, Oakland, Tazewell, Clearview,
Doyle, Saint Louis and Fountainville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3219 8409 3219 8413 3223 8414 3223 8422
      3224 8422 3228 8460 3251 8456 3262 8383
      3244 8385 3244 8384 3238 8384 3238 8386
      3229 8385 3229 8390 3228 8390 3225 8396
      3217 8403
TIME...MOT...LOC 1600Z 265DEG 49KT 3239 8448

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Special weather statement, Apr 1, 12:02 PM EDT, 1 hour 11 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1202 PM EDT Sat Apr 1 2023

GAZ090-091-102-103-011630-
Chattahoochee GA-Stewart GA-Marion GA-Webster GA-
1202 PM EDT Sat Apr 1 2023

...A strong thunderstorm will impact portions of southwestern Marion,
southern Chattahoochee, Stewart and western Webster Counties through
1230 PM EDT...

At 1202 PM EDT, a strong thunderstorm was near Omaha, or 18 miles
northwest of Lumpkin, moving east at 50 mph.

HAZARD...40 to 50 mph wind, up to penny sized hail, frequent cloud
         to ground lightning and heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Lumpkin, Cusseta, Richland, Weston, Seminole, Charles, Christopher,
Kimbrough, Westville, Jamestown/south Fort Benning, Brooklyn,
Renfroe, Manta, Zellobee, Omaha, Church Hill, Louvale and Providence
Canyon State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3204 8506 3209 8504 3213 8506 3218 8501
      3220 8496 3221 8498 3222 8498 3222 8493
      3224 8491 3225 8492 3226 8489 3230 8494
      3232 8499 3236 8457 3216 8453 3198 8459
TIME...MOT...LOC 1602Z 272DEG 45KT 3218 8508

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
Local storm report, Apr 1, 12:36 PM EDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1236 PM EDT SAT APR 1 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0737 AM     TSTM WND DMG     2 NNW WOODSTOCK         34.12N 84.53W
04/01/2023                   CHEROKEE           GA   BROADCAST MEDIA

            SMALL TREES SNAPPED IN HALF AT OLDE ROPE
            MILL PARK RD AND RIDGEWALK PKWY.

&&

KAL
Local storm report, Apr 1, 12:43 PM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1243 PM EDT SAT APR 1 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0740 AM     TSTM WND DMG     1 SSE LEBANON           34.12N 84.50W
04/01/2023                   CHEROKEE           GA   BROADCAST MEDIA

            WOODEN ROOF BLOWN OFF OF A BASEBALL DUGOUT,
            BLEACHERS WERE BLOWN OVER, AND A WOODEN
            LIGHT POLE WAS SNAPPED AT SOUTH CHEROKEE
            PARK.

&&

KAL
Special weather statement, Apr 1, 12:44 PM EDT, 29 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1244 PM EDT Sat Apr 1 2023

GAZ080-091>095-105-011715-
Macon GA-Schley GA-Peach GA-Dooly GA-Taylor GA-Marion GA-Houston GA-
1244 PM EDT Sat Apr 1 2023

...A strong thunderstorm will impact portions of Macon, central
Marion, northern Dooly, southern Peach, southwestern Houston, central
Schley and southern Taylor Counties through 115 PM EDT...

At 1244 PM EDT, a strong thunderstorm was over Bartlett, or near
Oglethorpe, moving east at 40 mph.

HAZARD...Winds up to 40 mph and pea sized hail.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Perry, Buena Vista, Oglethorpe, Unadilla, Montezuma, Marshallville,
Ideal, Dooling, Putnam, Hayneville, Murrays Crossroads, Whitewater
State Park, Meadowdale, Houston Lake, Rupert, Elko, Grove Park,
Tazewell, Clearview and Moss Oak.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately.

&&

LAT...LON 3226 8422 3223 8463 3246 8439 3254 8367
      3236 8358 3220 8366
TIME...MOT...LOC 1644Z 267DEG 33KT 3233 8411

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 1, 5:14 AM EDTSevere Thunderstorm WarningFFCCatoosa, Dade, Walker46 min
Apr 1, 5:41 AM EDTSevere Thunderstorm WarningFFCChattooga, Floyd, Gordon, Murray, Walker, Whitfield23 min
Apr 1, 6:00 AM EDTSevere Thunderstorm WarningFFCCatoosa, Fannin, Murray, Whitfield19 min
Apr 1, 6:03 AM EDTSpecial Weather StatementFFCGordon, Murray27 min
Apr 1, 6:23 AM EDTSpecial Weather StatementFFCFloyd37 min
Apr 1, 6:30 AM EDTSevere Thunderstorm WarningFFCBartow, Floyd, Polk45 min
Apr 1, 6:53 AM EDTSpecial Weather StatementFFCPickens37 min
Apr 1, 7:07 AM EDTSpecial Weather StatementFFCHaralson, Paulding, Polk23 min
Apr 1, 7:10 AM EDTSevere Thunderstorm WarningFFCBartow, Cherokee, Dawson, Forsyth, Pickens50 min
Apr 1, 7:21 AM EDTSpecial Weather StatementFFCLumpkin24 min
Apr 1, 7:25 AM EDTSpecial Weather StatementFFCCobb, Paulding35 min
Apr 1, 7:33 AM EDTSevere Thunderstorm WarningFFCCherokee, Forsyth, Fulton28 min
Apr 1, 7:49 AM EDTSpecial Weather StatementFFCBanks, Forsyth, Hall, White26 min
Apr 1, 7:51 AM EDTSpecial Weather StatementFFCCobb, Fulton, Gwinnett24 min
Apr 1, 8:01 AM EDTSpecial Weather StatementFFCCarroll, Douglas29 min
Apr 1, 8:12 AM EDTSpecial Weather StatementFFCDeKalb, Fulton, Gwinnett48 min
Apr 1, 8:13 AM EDTSpecial Weather StatementFFCBanks, Barrow, Jackson47 min
Apr 1, 8:22 AM EDTSpecial Weather StatementFFCClayton38 min
Apr 1, 8:35 AM EDTSpecial Weather StatementFFCCarroll, Fayette25 min
Apr 1, 8:47 AM EDTSpecial Weather StatementFFCClarke, Oconee, Walton28 min
Apr 1, 8:50 AM EDTSpecial Weather StatementFFCNewton, Rockdale25 min
Apr 1, 8:53 AM EDTSevere Thunderstorm WarningFFCBarrow, Clarke, Gwinnett, Jackson, Oconee, Walton37 min
Apr 1, 8:57 AM EDTSpecial Weather StatementFFCClayton, DeKalb18 min
Apr 1, 9:06 AM EDTFlash Flood WarningFFCDeKalb, Fulton, Gwinnett85 min
Apr 1, 9:11 AM EDTTornado WarningFFCClayton, Fayette, Henry4 min
Apr 1, 9:14 AM EDTSpecial Weather StatementFFCFayette, Henry, Newton, Rockdale, Walton31 min
Apr 1, 9:30 AM EDTSpecial Weather StatementFFCClarke, Morgan, Oconee15 min
Apr 1, 9:40 AM EDTSpecial Weather StatementFFCClarke, Greene, Henry, Morgan, Newton, Oconee and 3 more50 min
Apr 1, 9:53 AM EDTSpecial Weather StatementFFCCoweta, Fayette, Heard, Henry, Spalding52 min
Apr 1, 10:18 AM EDTSpecial Weather StatementFFCMeriwether, Troup42 min
Apr 1, 10:24 AM EDTSpecial Weather StatementFFCTaliaferro, Warren, Wilkes36 min
Apr 1, 10:26 AM EDTSpecial Weather StatementFFCClayton, Fayette, Henry, Morgan, Newton, Rockdale34 min
Apr 1, 10:50 AM EDTSpecial Weather StatementFFCJasper, Putnam10 min
Apr 1, 11:03 AM EDTSpecial Weather StatementFFCMeriwether, Pike, Spalding27 min
Apr 1, 11:07 AM EDTSpecial Weather StatementFFCGreene, Morgan, Oglethorpe, Putnam, Taliaferro, Warren and 1 more38 min
Apr 1, 11:22 AM EDTSpecial Weather StatementFFCChattahoochee, Marion38 min
Apr 1, 11:46 AM EDTSpecial Weather StatementFFCButts, Jasper, Putnam29 min
Apr 1, 12:00 PM EDTSpecial Weather StatementFFCMacon, Marion, Schley, Taylor30 min
Apr 1, 12:02 PM EDTSpecial Weather StatementFFCStewart28 min
Apr 1, 12:29 PM EDTSevere Thunderstorm WarningFFCMarion, Schley, Stewart, Sumter, Webster46 min
Apr 1, 12:44 PM EDTSpecial Weather StatementFFCHouston, Macon, Schley31 min
Apr 1, 1:14 PM EDTSevere Thunderstorm WarningFFCCrisp, Sumter46 min
Apr 1, 1:33 PM EDTSpecial Weather StatementFFCWashington27 min
Apr 1, 1:35 PM EDTSpecial Weather StatementFFCDodge, Pulaski25 min
Apr 1, 1:37 PM EDTSpecial Weather StatementFFCCrisp, Dooly, Wilcox23 min
Apr 1, 1:44 PM EDTSevere Thunderstorm WarningFFCCrisp, Dooly, Wilcox31 min
Apr 1, 2:01 PM EDTSpecial Weather StatementFFCDodge29 min
Apr 1, 2:15 PM EDTSevere Thunderstorm WarningFFCDodge, Laurens, Pulaski, Telfair, Wheeler, Wilcox60 min
Apr 1, 2:23 PM EDTSpecial Weather StatementFFCJefferson37 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2023Every severe thunderstorm warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.